SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:1050
ID KY-AA12318206-5902-20
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-5902-20.pdf
Type : application/pdf Download
Size : 812.8 KB
Last updated : Oct 6, 2010
Downloads : 439

Total downloads since Oct 5, 2010 : 441
タイトル On uniform dimensions of uniform spaces<数学・自然科学>
別タイトル
一様空間の一様次元について
著者
木村, 孝 (KIMURA, Takashi)
Department of Mathematics, Faculty of Education, Saitama University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2010 - 2010
作成日: 2010-10-05
更新日: 2014-12-09
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.59, No.2  (2010. ) ,p.231- 236
識別番号
ISSN
18815146
抄録 We introduce a notion of a unifoem dimension, denoted by u-dim, of a uniform space. We construct a uniform space X such that X =nand dim X =m for n, m ∈N ∪{0}. We also prove that the identity mapping of a uniform space X has the pseudo orbit property if and only if u-dim X≤0.
キーワード
uniform dimension
pseudo orbit tracing property
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 幾何学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード